# SDR 9610679304

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931MC
- Make and model: Doug DC-9-82
- Aircraft serial: 48057
- Engine: Pwa JT8D217
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 27,567 hours
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A, E

## Discrepancy

NR 2 ENGINE EXPERIENCED A CONTAINED TURBINE FAILURE DURING CLIMB-OUT.  FLIGHT RETURNED TO ATL AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED NR 2 ENGINE ASSEMBLY.  AIRCRAFT RETURNED TO SERVICE.
